I finished up my period then I had sex a day later and he ejaculated in me. Couple days later I put the Nuvaring in and a week later I was feeling sick, brown discharge, cramps and bloating (unusual for me) then I look out the Nuvaring and got a two day heavy period! Could I be pregnant or the Nuvaring is doing this? HELP
No responses have yet been posted. Add your response to this question.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2010 • 2 answers
Posted 29 May 2012 • 2 answers
Posted 27 Aug 2014 • 2 answers
Birth Control - I missed the first pill of the pack and had sex that night. I was 14 hours late and?
Posted 1 Jan 2015 • 2 answers
Posted 24 Oct 2015 • 0 answers